# SDR CA080124008

- Difficulty date: January 21, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 25,489 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 310323259
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED FUEL NOZZLE CHANGE A NOZZLE WAS FOUND TO BE CRACKED IN THE AREA, SECONDARY MANIFOLD FITTING THAT MFG SAYS TO INSPECT. (TC NR 20080124008)
